MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HUNTINGTON CLAREON VIVITY TORIC EXTENDED VISION UV ABSORBING IOL; LENS, INTRAOCULAR, TORIC OPTICS

ALCON RESEARCH, LLC - HUNTINGTON CLAREON VIVITY TORIC EXTENDED VISION UV ABSORBING IOL; LENS, INTRAOCULAR, TORIC OPTICS
Model Number CCWET5
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Retinal Detachment (2047); Blurred Vision (2137); Visual Impairment (2138)
Date of Event 09/04/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A facility representative reported that following an intraocular lens (iol) implant procedure, the patient experienced saturation/sharp vision and lens has been explanted 8 months following the initial procedure.Additional information has been requested.
 
Additional Manufacturer Narrative
The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
Additional information has been received that patient experienced suboptimal vision and vision was out of focus at all distance.In surgeon opinion decreased acuity and astigmatic position correction caused or contributed the event.The patient had retinal detachment following surgery and vitrectomy.She also had yag (neodymium-doped yttrium aluminium garnet) laser before explant.There was no patient impact.
 
Additional Manufacturer Narrative
Additional information provided in h.3.Corrected information provided in h.6.Correction: on initial mdr the patient code of e083901 was an error.It should have been e081903 on the original mdr.The manufacturer internal reference number is: (b)(4).

Brand Name
CLAREON VIVITY TORIC EXTENDED VISION UV ABSORBING IOL
Common Device Name
LENS, INTRAOCULAR, TORIC OPTICS
Manufacturer (Section D)
ALCON RESEARCH, LLC - HUNTINGTON
6065 kyle lane
huntington WV 25702
Manufacturer (Section G)
ALCON RESEARCH, LLC - HUNTINGTON
6065 kyle lane
huntington WV 25702
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key20805039
Report Number1119421-2024-02325
Device Sequence Number21289729
Product Code MJP
UDI-Device Identifier00380652456098
UDI-Public(01)00380652456098(17)260425(11)220427(10)15401492
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/25/2026
Device Model NumberCCWET5
Device Catalogue NumberCCWET5.245
Device Lot Number15401492
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/31/2024
Supplement Date Received by Manufacturer12/09/2024
01/22/2025
Initial Report FDA Received Date11/28/2024
Supplement Report FDA Received Date12/31/2024
02/18/2025
Date Device Manufactured04/27/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MONARCH III IOL CARTRIDGE C; MONARCH III IOL INJECTOR; PROVISC OVD; TORIC LENS
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient SexFemale